# SDR FDEA201809092426

- Difficulty date: September 9, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 77,938 hours, 18,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 26C175282
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EVACUATION SLIDE REMOTE PRESSURE PRESS-TO TEST INDICATION SYSTEM IS INOP ON PREFLIGHT CHECK.  R1 EVAC SLIDE REMOTE PRESS  INDICATOR INOP.  TRIED TO REPLACE IND KIT (26C17528-2) BUT NO HELP. FOUND R1 EVACUATION SLIDE REMOTE PRESSURE PRESS-TO TEST INDICATION SYSTEM BATTERY LOW. REPLACE NEW BATTERY AND TEST NORMAL PER AMM 25-61-04-5.
